# SDR AWXA200500983

- Difficulty date: July 30, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 48,290 hours, 28,217 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601173
- Part serial: 262
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK, DISCOVERED 5 CRACKS, .250 INCHES IN LENGTH, ON BOTTOM SURFACE OF THE NR 1 SLAT, BELOW OUTBOARD MAIN TRACK AT SS 356L.  MAINTENANCE CUT OUT AND REMOVED DAMAGED SKIN FROM THE NR 1 SLAT, BELOW OUTBOARD MAIN TRACK AT SS 356L IAW BOEING 737-300 SRM 57-43-01-2 FIG 206.  FABRICATED SPLICE PLATE AND FILLER IAW BOEING 737-300 SRM 57-43-01-2 FIG 206.  INSTALLED FABRICATED REPAIR PARTS AT THE NR 1 SLAT, BELOW OUTBOARD MAIN TRACK AT SS 356L IAW BOEING 737-300 SRM 57-43-01-2 FIG 206.
